# SDR SWIA2020032749469

- Difficulty date: February 21, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT HAND SIDE SEAT RAIL FS785.00 - FS861.00 IS CORRODED.   (C-CHECK) RO 3/25/2020   RH SIDE SEAT RAIL FROM APROX TO FS785.00 TO FS861.00 CORROSION OUT OF LIMITS.  SEE JOB 710196114 OP 61 MX TRANS# 20496830 FOR EVALUATION. REMOVED FABRICATED AND REPLACED WITH NEW RH SIDE SEAT TRACK  REF CRJ700 AMM SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
